# SDR CA080211002

- Difficulty date: February 5, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,015 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: 552500079
- Condition: Out Of Adjust
- Location: Center Flap Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAMPAIGN NOTICE 851-27-50-043, FLAP CTR AFT BEARING INSTALLATION, COMPLIED WITH. NO FAULTS FOUND ON LT FLAP INSTALLATION. RT FLAP AFT CENTER ROLLER BEARING FOUND TIGHT, BEARING WOULD NOT TURN UNLESS FLAP WAS HELD WITH PRESSURE APPLIED. NO DAMAGE TO BEARING OR SUPPORT FOUND. AFT CENTER ROLLER BOLT ADJUSTED IAW MM 27-51-04, PG 208 PARA B-5-B(2).  WORK DOCUMENTED ON ASD-MP-01 REPORT NR859-02/04/08.
